Alert archive / Kentucky / Frost Advisories in 2012
Frost Advisory 1, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at Mar 26, 2012, 3:36 AM EDT for 13 counties in Kentucky; Jefferson County, Indiana. It took effect at Mar 27, 2012, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 3:36 AM EDT (07:36 UTC)
- In effect from
- Mar 27, 2012, 2:00 AM EDT
- Expired
- Mar 27, 2012, 9:08 AM EDT
- In force
- 7 hr
- Issued by
- NWS Louisville, KY
Counties Jefferson County, IN, Bourbon County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Harrison County, KY, Henry County, KY, Jessamine County, KY, Madison County, KY, Nicholas County, KY, Scott County, KY, Trimble County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 118 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
259 WWUS73 KLMK 260736 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 336 AM EDT MON MAR 26 2012 ...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT... .THE COMBINATION OF MOSTLY CLEAR SKIES...CALM WINDS...AND DRY AIR WILL RESULT IN A PATCHY FROST THREAT FOR SHELTERED VALLEY LOCATIONS LATE TONIGHT THROUGH MID MORNING ON TUESDAY. STEADY SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY. INZ079-KYZ032-033-035>037-040>043-048-049-056-057-261600- /O.NEW.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/ JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY- CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE... FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER... RICHMOND 336 AM EDT MON MAR 26 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE LOWER TO MID 30S AND BE ACCOMPANIED BY FROST. * IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. && $$ BJS
5 follow-up statements
420 WWUS73 KLMK 261012 AAA NPWLMK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 612 AM EDT MON MAR 26 2012 ...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT... .THE COMBINATION OF MOSTLY CLEAR SKIES AND CALM WINDS WILL RESULT IN LOW TEMPERATURES IN THE LOW TO MID 30S AND A PATCHY FROST THREAT FOR SHELTERED VALLEY LOCATIONS TUESDAY MORNING. STEADY SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY. INZ079-KYZ032-033-035>037-040>043-048-049-056-057-261600- /O.CON.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/ JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY- CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE... FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER... RICHMOND 612 AM EDT MON MAR 26 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE LOWER TO MID 30S AND BE ACCOMPANIED BY FROST. * IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. && $$ BJS
030 WWUS73 KLMK 261544 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1144 AM EDT MON MAR 26 2012 ...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT... .THE COMBINATION OF MOSTLY CLEAR SKIES AND CALM WINDS WILL RESULT IN LOW TEMPERATURES IN THE LOW TO MID 30S AND A PATCHY FROST THREAT FOR SHELTERED VALLEY LOCATIONS TUESDAY MORNING. STEADY SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY. INZ079-KYZ032-033-035>037-040>043-048-049-056-057-262000- /O.CON.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/ JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY- CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE... FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER... RICHMOND 1144 AM EDT MON MAR 26 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE LOWER TO MID 30S AND BE ACCOMPANIED BY FROST. * IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. && $$ BJS/MJP
825 WWUS73 KLMK 261915 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT MON MAR 26 2012 ...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT... .THE COMBINATION OF MOSTLY CLEAR SKIES AND CALM WINDS WILL RESULT IN LOW TEMPERATURES IN THE LOW TO MID 30S AND A PATCHY FROST THREAT FOR SHELTERED VALLEY LOCATIONS TUESDAY MORNING. STEADY SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY. INZ079-KYZ032-033-035>037-040>043-048-049-056-057-271400- /O.CON.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/ JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY- CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE... FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER... RICHMOND 315 PM EDT MON MAR 26 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE LOWER TO MID 30S AND BE ACCOMPANIED BY FROST. * IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. && $$ BJS/MJP
536 WWUS73 KLMK 271000 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 600 AM EDT TUE MAR 27 2012 INZ079-KYZ032-033-035>037-040>043-048-049-056-057-271400- /O.CON.KLMK.FR.Y.0001.000000T0000Z-120327T1400Z/ JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY- CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE... FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER... RICHMOND 600 AM EDT TUE MAR 27 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * TEMPERATURE: TEMPERATURES ACROSS THE ADVISORY AREA ARE IN THE MID AND UPPER 30S. HOWEVER...5 TO 10 MPH WINDS WILL LIMIT FROST FORMATION TO VALLEYS AND SHELTERED LOCATIONS THIS MORNING. A FEW OF THE TYPICAL COLD SPOTS COULD BRIEFLY DIP TO FREEZING. * IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. && $$ RAS
699 WWUS73 KLMK 271308 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 908 AM EDT TUE MAR 27 2012 INZ079-KYZ032-033-035>037-040>043-048-049-056-057-271415- /O.CAN.KLMK.FR.Y.0001.000000T0000Z-120327T1400Z/ JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY- CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE... FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER... RICHMOND 908 AM EDT TUE MAR 27 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE FROST ADVISORY. TEMPERATURES IN THE ADVISORY AREA HAVE WARMED INTO THE UPPER 30S AND THE THREAT OF FROST HAS ENDED. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ MJ
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Mar 26, 3:19 AM EDT, 17 minutes earlier.
Area forecast discussion, Mar 26, 3:19 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 319 AM EDT MON MAR 26 2012 .Short Term (Today through Tuesday)... Issued at 315 AM EDT Mar 26 2012 ...FROST ADVISORY FOR AREAS ALONG AND EAST OF KENTUCKY RIVER BASIN TONIGHT... Back door cold front evident on latest MSAS surface analysis is currently located from central IL, to southern IN, along the central Ohio River Valley. This feature will continue to slide slowly southward and will bisect the CWA by dawn. Expect to see dew points begin to fall off along and north of I 64 toward dawn, along with a light increase in northeasterly surface winds as pressure gradient tightens with high working in from the north. Big question for the remainder of the overnight will continue to be uncertainty with fog formation. Am less concerned with Bluegrass and southern Indiana portions of the CWA as dew points will be dropping toward dawn and some northeasterly flow developing. Further south, where dew points remain at least in the lower 50s am more concerned. Will continue to monitor obs and update forecast if need be. As we move into the daylight hours, front will quickly slide south of the Tennessee border with drier air working in from the northeast. High temperatures are expected to struggle under our steady NE flow between 7 and 10 mph, however mostly sunny skies will still yield mid 60s NE to lower 70s SW. Drier air in place across the Bluegrass will set the stage for the coldest overnight lows we have seen in a while. Will issue a Frost Advisory east of a line form Jefferson County, IN to Garrard County, KY. This will include portions of the Kentucky and Ohio River basins. It will be in effect from 2 AM EDT to 10 AM EDT late tonight through mid Tuesday morning. Confidence is not as high as would typically like for a Frost Advisory, however with growing season so far advanced, feel plenty of heads up is in order. Only expecting patches of frost mainly in the sheltered (decoupled) valleys as surface winds will likely be a limiting factor for more widespread frost formation. Models continue to support easterly winds between 4 and 7 mph, however valleys that will decouple will likely drop into the mid 30s for a few hours, which would support frost formation as Td's rise to meet the dropping temp. There is plenty of concern that T/Td spreads will still be too large for frost as Td values drop into the upper 20s. Cannot rule out a straight freeze scenario for the coolest/most sheltered valleys and will be something that next few shifts will have to continue to monitor. Otherwise, most other locations in the frost advisory will see upper 30s for lows and are likely not in the more significant frost threat. Another dry day with light southerly flow returning on Tuesday as surface high scoots to the east and upper level ridge axis moves over the region. Looking for a large diurnal trend from cool morning lows in the mid 30s east to mid 40s west. Highs will jump into the low 70s East and mid/upper 70s West. .Long Term (Tuesday night through Sunday)... Updated at 320 AM EDT Mar 26 2012 Tuesday night - Wednesday night... Low pressure will scoot through the Great Lakes and into New England, and drag a cold front SE across the Ohio Valley sometime on Wednesday. Main challenge is the timing of the precip, and whether that will allow storms to go severe. Last few runs have been trending a bit slower, with precip just getting into our Indiana zones before dawn on Wednesday, and spreading south during the day. Slower timing, and lack of deep moisture to generate extensive cloud cover, will allow temps to climb well into the 70s, probably approaching 80 in places. Forecast soundings are moderately unstable, with over 1000 J/kg of surface-based CAPE, but shear is fairly weak and unidirectional. Steep mid-level lapse rates point to hail potential, but probabilities are too low for anything more than a passing mention in the HWO. Could also be a damaging wind threat, but not at any organized level. Later in the day as the front and any storms along it work into southern KY, the threat for heavy rain could increase as storm motion will become more parallel to the front. Will hang onto POPs the longest south of the Parkways, where we will keep a high chance through Wednesday night. Thursday-Thursday night... Surface high pressure over eastern Canada will ridge south into the Ohio Valley Thursday and Thursday night. This will keep things dry, but with shortwave ridging aloft temps will remain above normal, especially by day. Friday-Sunday... Progressive shortwave trof will cross the Ohio Valley sometime in the early part of the weekend, but the GFS and ECMWF do not agree on the organization, intensity, or timing. ECMWF advertises precip getting into the area late in the day on Friday with a weak ripple in the NW flow, whereas the GFS keeps all the precip with the main trof. Did go with a slight chance in the west on Friday, as I do not have enough confidence to rule out the ECMWF solution that far out. Better chance is Friday night through Saturday night, and then tapering off from west to east on Sunday. Timing should be able to be tweaked as we start to see better agreement and/or run-to-run consistency from the models. Temps above climo through the period, more so by night due to clouds and precip. Max temp forecast is about a category under the extended GFS MOS for the same reason, but still should be just either side of 70. && .Aviation (06Z TAF Issuance)... Updated at 100 AM EDT Mar 26 2012 Expect VFR conditions through the forecast period except for a period of reduced visibilities around dawn. Broken deck of stratocu that plagued the area for much of the day has shifted south and east of BWG/LEX and expect mostly clear skies for the remainder of the overnight. With calm winds in place and dew points still in the mid 50, expect for fog to develop as early as 5 AM EDT. One limiting factor to fog development will be falling dew points toward dawn as back door cold front pushes south of LEX/SDF but remains north of BWG. At this point, expect mostly low MVFR prevailing vis after 5 AM EDT however there could be a brief period of IFR or worse vis around sunrise. Most likely location for this will be BWG or LEX dependent on dew point trends. Otherwise, surface high pressure builds in today with VFR conditions returning by mid morning. A steady northeast wind will set up between 5 and 10 mph. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......BJS Long Term........RAS Aviation.........BJS
Hazardous weather outlook, Mar 25, 3:15 PM EDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT SUN MAR 25 2012 INZ076>079-083-084-089>092-KYZ023>034-038-039-045>047-053>055- 061>067-070>078-081-082-261915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-LARUE KY-MARION KY- BOYLE KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 315 PM EDT SUN MAR 25 2012 /215 PM CDT SUN MAR 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH THE OHIO VALLEY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH HAIL AND HIGH WINDS BEING THE MAIN THREATS. THE BEST CHANCE FOR THIS WILL BE ACROSS CENTRAL AND SOUTHERN KENTUCKY WEDNESDAY AFTERNOON-EVENING. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. KYZ035>037-040>043-048-049-056-057-261915- FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY-GARRARD KY- MADISON KY- 315 PM EDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TEMPERATURES WILL DROP INTO THE MID TO UPPER 30S MONDAY NIGHT INTO EARLY TUESDAY MORNING. PATCHY FROST WILL BE POSSIBLE IN VALLEYS AND OTHER TYPICAL COLD SPOTS. SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH THE OHIO VALLEY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH HAIL AND HIGH WINDS BEING THE MAIN THREATS. THE BEST CHANCE FOR THIS WILL BE ACROSS CENTRAL AND SOUTHERN KENTUCKY WEDNESDAY AFTERNOON-EVENING. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. AL/MJP
Nearby
Frost Advisories in Kentucky, 2012Frost Advisories in Indiana, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.